Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A generating function for the number of permutations with an assigned number of sequences


Author: F. Morley
Journal: Bull. Amer. Math. Soc. 4 (1897), 23-28
DOI: https://doi.org/10.1090/S0002-9904-1897-00451-7
MathSciNet review: 1557547
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00451-7